Journal of Symbolic Logic

Set Theory With a Filter Quantifier

Matt Kaufmann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 263-287.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741245

Mathematical Reviews number (MathSciNet)
MR704083

Zentralblatt MATH identifier
0518.03007

JSTOR
links.jstor.org

Citation

Kaufmann, Matt. Set Theory With a Filter Quantifier. J. Symbolic Logic 48 (1983), no. 2, 263--287. https://projecteuclid.org/euclid.jsl/1183741245


Export citation